# SDR IPXA09555034

- Difficulty date: March 16, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 23,411 hours, 11,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BS 660 FRAME I/B FLANGE; 1 EA SCREW STARTS STR 15L.  REPAIRED SCREW START IAW ER 09-1577.
